MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXCELON; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXCELON; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00564101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an excelon tbna needle was used in the trachea during a transbronchial needle aspiration procedure performed on (b)(6) 2021.During the procedure, the needle came apart inside the scope.The needle tip detached and was recovered from inside the scope by the decontamination team after the scope was removed from the patient.The procedure was completed with another excelon needle.There were no patient complications reported as a result of this event.

Brand Name
EXCELON
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11571612
Report Number3005099803-2021-01084
Device Sequence Number3599281
Product Code EOQ
UDI-Device Identifier08714729456452
UDI-Public08714729456452
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K040018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2023
Device Model NumberM00564101
Device Catalogue Number6410
Device Lot Number0025905410
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1